MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC PINK

MIO; INSET II 60/6 PCC PINK
Model Number MMT-923
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported that while the patient was sleeping, the pink plastic part separated from the cord and her site pulled out, she was tossing and turning more in the past month and the cord detach from the quick release.Moreover, the entire site pulled out at one point both things happened to one site this morning with patient's blood glucose level of 153 mg/dl.When this issue occurred one time, her blood glucose level ranged between 260-280 mg/dl.The site location was patient's buttock and the pump was attached to the waist band.The infusion set had been used for at least a day.Reportedly, the infusions were stored in a drawer and in purse.The patient was unsure whether there was any stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC PINK
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key16377731
Report Number3003442380-2023-00164
Device Sequence Number15034521
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMMT-923
Device Lot Number5253560
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date02/15/2023
Patient Sequence Number1
Patient SexUnknown